Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 61, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 28, 2010, 6:46 PM MST for Pima County, Arizona. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2010, 6:46 PM MST (01:46 UTC)
- Expired
- Aug 28, 2010, 8:45 PM MST
- In force
- 119 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 60 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:26 PM MST | FLASH FLOOD | 5 E Tucson, AZ | SWIFT WATER RESCUE ON THE ALAMO WASH AT LEE STREET/ALAMO AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
271 WGUS55 KTWC 290146 FFWTWC AZC019-290345- /O.NEW.KTWC.FF.W.0061.100829T0146Z-100829T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 646 PM MST SAT AUG 28 2010 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF TUCSON... * UNTIL 845 PM MST * AT 636 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL FROM AN AREA OF STRONG THUNDERSTORMS ACROSS TUCSON. MOVEMENT WAS TO THE NORTHEAST AT 5 TO 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CATALINA FOOTHILLS...SAGUARO NATIONAL PARK EAST...SABINO CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139 $$ MEYER
4 follow-up statements
031 WGUS75 KTWC 290206 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 706 PM MST SAT AUG 28 2010 AZC019-290345- /O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 706 PM MST SAT AUG 28 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 700 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN ARE OF STRONG TO SEVERE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS MUCH OF THE GREATER TUCSON AREA. RAINFALL AMOUNTS IN EXCESS OF 1 INCH IN 30 MINUTES CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139 $$ MEYER
827 WGUS75 KTWC 290246 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 746 PM MST SAT AUG 28 2010 AZC019-290345- /O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 746 PM MST SAT AUG 28 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 736 PM MST...STRONG TO SEVERE THUNDERSTORMS CONTINUED ACROSS MAINLY NORTHERN PORTIONS OF TUCSON...GENERATING HEAVY RAINFALL. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES HAVE BEEN REPORTED ACROSS PORTIONS OF THE AREA WITH FLOODING AND AT LEAST 1 SWIFT WATER RESCUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139 $$ MEYER
822 WGUS75 KTWC 290314 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 814 PM MST SAT AUG 28 2010 AZC019-290345- /O.CON.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 814 PM MST SAT AUG 28 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 806 PM MST SHOWERS AND THUNDERSTORMS HAD WEAKENED AND SHIFTED NORTH OUT OF THE AREA. SOME AREAS OF FLOODING WILL CONTINUE FROM EARLIER HEAVY RAINFALL. LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139 $$ MEYER
324 WGUS75 KTWC 290338 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 838 PM MST SAT AUG 28 2010 AZC019-290347- /O.EXP.KTWC.FF.W.0061.000000T0000Z-100829T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 838 PM MST SAT AUG 28 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 835 PM MST...SHOWERS AND THUNDERSTORMS HAD ENDED ACROSS MOST OF EASTERN PIMA COUNTY. EXPECT HEAVY RUNOFF TO CONTINUE INTO THE LATE EVENING WITH SOME PONDING OF WATER TO CONTINUE...BUT THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3241 11127 3233 11051 3205 11090 3224 11139 $$ MEYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 2:30 PM MST, 4 hours 16 minutes earlier.
Area forecast discussion, Aug 28, 2:30 PM MST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST SAT AUG 28 2010 .SYNOPSIS...A RATHER STRONG TROUGH OF LOW PRESSURE WILL MOVE INTO THE WESTERN U.S. THROUGH SUNDAY. HOWEVER BY SUNDAY THIS SAME TROUGH WILL INDUCE A DRIER SOUTHWEST FLOW WHICH WILL TEMPORARILY SHUNT THE DEEPER MOISTURE SOUTH AND EAST OF THE REGION. AS THE TROUGH WEAKENS AND UPPER LEVEL HIGH OVER THE SOUTHERN PLAINS BUILDS BACK TO THE WEST. A MORE TYPICAL MONSOON PATTERN WILL RESUME FOR THE START OF THE NEW MONTH. && .DISCUSSION...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS FAR SOUTHEAST PINAL...EASTERN PIMA...SANTA CRUZ AND WESTERN COCHISE COUNTIES AS OF 225 PM. A FEW SPOTTERS UNDER SOME OF THESE STORMS HAVE REPORTED HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. AREAL COVERAGE OF STORMS WILL CONTINUE TO INCREASE OVER THE REST OF THE AFTERNOON HOURS. SINCE WE'VE HAD REPORTS OF SMALL HAIL ALREADY...I HAVE ADDED WORDING TO THE TEXT/GRID BASED FORECASTS. ACTIVITY SHOULD BE DIMINISHING AFTER SUNSET. UPPER TROF TO OUR WEST WILL STRENGTHEN SOUTHWEST FLOW ALOFT OVER THE AREA. STILL SUFFICIENT LOW LEVEL MOISTURE AROUND FOR CONTINUED CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY EASTERN 2/3RDS OF THE FORECAST AREA. SOME STORMS MAY BE STRONG...ESPECIALLY FROM TUCSON EAST. ON MONDAY...TROF LIFTS THROUGH THE GREAT BASIN...THUS TURNING THE MIDLEVEL WINDS MORE OUT OF THE WEST...WHICH WILL DRIVE IN MORE DRIER AIR FROM THE WEST. HAVE LIMITED THUNDERSTORM COVERAGE TO AREAS FROM TUCSON EAST. WITH THE TROF OUT OF THE AREA ON TUESDAY...HIGH PRESSURE ALOFT STARTS TO BUILD IN FROM THE EAST. THIS WILL START TO TURN THE MID-LEVEL FLOW OUT OF THE SOUTH...THUS ADVECTING MOISTURE IN FROM THE SOUTH. THIS WILL CONTINUE FOR THE REMAINDER OF THE WORK WEEK. THUS HAVE CONTINUED TO SLOW UPTICK IN POPS EACH DAYS...BUT STILL RIGHT AROUND CLIMATOLOGY AS THE CALENDAR TURNS FROM AUGUST TO SEPTEMBER. && .AVIATION...ISOLATED TO SCATTERED TSRA/SHRA THIS AFTERNOON/EVENING MAINLY EAST OF A KOLS...TO KTUS...TO KSOW LINE. EXPECT SCT CLOUD DECKS AT 5-8K FT AGL AREAWIDE THIS AFTERNOON/EVENING...WITH AREAS OF SCT-BKN CLOUDS AT 3-5K FT AGL THROUGH 04Z MAINLY EAST OF A KOLS-KSAD LINE. RAINFALL MAY GENERATE MVFR CEILINGS/VISIBILITIES AT THE TAF SITES AT TIMES. NORMAL DIURNAL WIND TRENDS ARE EXPECTED. THERE WILL BE SOME STRONG GUSTY OUTFLOWS FROM AREA THUNDERSTORM DEVELOPMENT... WITH WIND GUSTS UP TO 45 KTS WITH THE STRONGER THUNDERSTORMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 28, 1:13 PM MST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 113 PM MST SAT AUG 28 2010 AZZ019-029-030-033>035-290700- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 113 PM MST SAT AUG 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT DRIER AIR ALOFT HAS MOVED IN FROM THE WEST. HOWEVER AT THE SURFACE SUFFICIENT MOISTURE REMAINS. COMBINED WITH THE AFTERNOON HEATING SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING AND LASTING INTO THE EARLIER EVENING HOURS. LOCALLY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-290700- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 113 PM MST SAT AUG 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT DRIER AIR HAS MOVED IN ALOFT WHICH WILL LIMIT THE CHANCES OF THUNDERSTORM DEVELOPMENT. HOWEVER WITH SUFFICIENT MOISTURE REMAINING AT THE SURFACE...CAN'T RULE OUT THUNDERSTORM DEVELOPMENT. ACROSS EASTERN PORTIONS OF THE TOHONO OODHAM NATION...SOME OF THE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Aug 28, 3:07 PM MST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 307 PM MST SAT AUG 28 2010 AZZ029-282245- SOUTHEAST PINAL COUNTY AZ- 307 PM MST SAT AUG 28 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL COUNTY UNTIL 345 PM MST... AT 258 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM BETWEEN PICACHO PEAK AND RED ROCK ON INTERSTATE 10...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ORACLE...ORACLE JUNCTION... SADDLEBROOKE...BIOSPHERE 2 AND CAMPO BONITO. LAT...LON 3286 11074 3254 11071 3252 11151 3285 11143 TIME...MOT...LOC 2206Z 256DEG 11KT 3261 11126
Local storm report, Aug 28, 3:26 PM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
326 PM MST SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 10 NE TUCSON 32.34N 110.82W
08/28/2010 PIMA AZ TRAINED SPOTTER
TREE KNOCKED DOWN NEAR CAMPBELL AND SKYLINE
&&
GLSpecial weather statement, Aug 28, 3:43 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
343 PM MST SAT AUG 28 2010
AZZ029-282330-
SOUTHEAST PINAL COUNTY AZ-
343 PM MST SAT AUG 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST PINAL COUNTY UNTIL 430
PM MST...
STRONG THUNDERSTORMS HAVE GENERATED GUSTY OUTFLOW WINDS WITH AREAS
OF BLOWING DUST. LOCALIZED VISIBILITIES BELOW 1 MILE ARE POSSIBLE.
AREAS AFFECTED INCLUDE...ELOY...WHITE HORSE PASS...PICACHO...
JACKRABBIT...FRIENDLY CORNERS AND CHUICHU.
BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT
MAY INVOLVE CHAIN COLLISIONS AND MULTIPLE PILEUPS. IF DENSE DUST IS
OBSERVED BLOWING ACROSS A ROADWAY...PULL YOUR VEHICLE OFF THE
PAVEMENT AS POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE
EMERGENCY BRAKE...AND TAKE YOUR FOOT OFF THE BRAKE PEDAL TO ENSURE
BRAKE LIGHTS ARE NOT ILLUMINATED
LAT...LON 3303 11118 3274 11130 3254 11169 3262 11197
3280 11185 3280 11178 3274 11177 3274 11167
3277 11161 3300 11131
MEYERLocal storm report, Aug 28, 4:22 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
422 PM MST SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 2 S TUCSON INTERNATIONA 32.09N 110.94W
08/28/2010 PIMA AZ LAW ENFORCEMENT
FLASH FLOODING AT HUGHES ACCESS ROAD AT SOUTH COUNTRY
CLUB ROAD. ROAD IS CLOSED.
&&
GLSpecial weather statement, Aug 28, 4:36 PM MST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 436 PM MST SAT AUG 28 2010 AZZ032-290015- TOHONO OODHAM NATION AZ- 436 PM MST SAT AUG 28 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIMA COUNTY UNTIL 515 PM MST... AT 430 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 30 MILES SOUTH OF SELLS...APPROACHING NEWFIELDS MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...NEWFIELDS...SAN MIGUEL AND CHOULIC. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3160 11192 3173 11195 3158 11141 3149 11156 TIME...MOT...LOC 2335Z 206DEG 23KT 3153 11175 MEYER
Special weather statement, Aug 28, 5:52 PM MST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 552 PM MST SAT AUG 28 2010 AZZ033-290130- TUCSON METRO/MARANA/GREEN VALLEY AZ- 552 PM MST SAT AUG 28 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL 630 PM MST... AT 548 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ORO VALLEY...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...CATALINA STATE PARK...CATALINA AND MOUNT LEMMON/SUMMERHAVEN. LAT...LON 3252 11087 3250 11055 3218 11112 3242 11114 TIME...MOT...LOC 0052Z 242DEG 13KT 3240 11092 MEYER
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:40 PM MST | Areal Flood Advisory | TWC | Pima | 110 min |
| Aug 28, 5:52 PM MST | Special Weather Statement | TWC | 38 min | |
| Aug 28, 6:35 PM MST | Severe Thunderstorm Warning | TWC | Pima | 40 min |
| Aug 28, 6:50 PM MST | Severe Thunderstorm Warning | TWC | Pima | 40 min |
| Aug 28, 7:00 PM MST | Special Weather Statement | TWC | Pinal | 45 min |
| Aug 28, 7:03 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 27 min |
| Aug 28, 7:15 PM MST | Severe Thunderstorm Warning | TWC | Pima | 45 min |
| Aug 28, 7:32 PM MST | Areal Flood Advisory | TWC | Pinal | 100 min |
| Aug 29, 12:32 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 43 min |
| Aug 29, 2:41 PM MST | Areal Flood Advisory | TWC | Cochise | 71 min |
| Aug 29, 4:16 PM MST | Special Weather Statement | TWC | Pinal | 44 min |
| Aug 29, 4:21 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 114 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.